# SDR 04FDEA03395

- Difficulty date: December 8, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 49,124 hours, 23,207 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, ATTACH FITTINGS INBD FLAP SUPPORT STRUCTURE FITTING CRACK REPAIR.  COMPLIED WITH EA 8-5310-55417.
